RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zharov, Petr Anatol'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:70
Abstract pages:286
Full texts:150
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person49647
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/257672

Publications in Math-Net.Ru
1995
1. P. A. Zharov, “On the stabilization of functions to solutions of homogeneous linear differential equations”, Differ. Uravn., 31:12 (1995),  1947–1956  mathnet  mathscinet; Differ. Equ., 31:12 (1995), 1917–1926
2. P. A. Zharov, “On stabilization problems for ordinary differential equations”, Differ. Uravn., 31:8 (1995),  1294–1299  mathnet  mathscinet  zmath; Differ. Equ., 31:8 (1995), 1238–1243
1992
3. P. A. Zharov, “On a two-weight inequality. Generalization of inequalities of Hardy and Poincaré”, Trudy Mat. Inst. Steklov., 194 (1992),  97–110  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 194 (1993), 101–114
1991
4. P. A. Zharov, “On the compactness of integral operators in weighted spaces”, Differ. Uravn., 27:10 (1991),  1745–1754  mathnet  mathscinet  zmath; Differ. Equ., 27:10 (1991), 1235–1242
1988
5. P. A. Zharov, “Compact embeddings of spaces of functions of one variable with power weight”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 8,  82–85  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:8 (1988), 110–115

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019